# SDR ASAA2019091130661

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 23,242 hours, 7,574 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS AN INCREASE IN DELTA EGT AND A DECREASE IN HOT DAY MARGIN. ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. ACCOMPLISHED TASK CARD 78273000, ONE FAULT FOR #1 ENGINE, 77-10851 THE BOTTOM RIGHT ET SIGNAL (T49.5S2) IS OUT OF RANGE ON LEGS 2,4,7,8. ACCOMPLISHED EGT IND SYS T/S AND CONNECTOR CLEANING PER AMM 77-21-00-140-801, NO DEFECTS NOTED. ACCOMPLISHED RESISTANCE CHECKS PER AMM REF 77-21-01-200-801-F00, NO DEFECTS NOTED.
